Fixed points of holomorphic mappings for domains in Banach spaces

Lawrence A. Harris

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We discuss the Earle-Hamilton fixed-point theorem and show how it can be applied when restrictions are known on the numerical range of a holomorphic function. In particular, we extend the Earle-Hamilton theorem to holomorphic functions with numerical range having real part strictly less than 1. We also extend the Lumer-Phillips theorem estimating resolvents to dissipative holomorphic functions.

Original languageEnglish
Pages (from-to)261-274
Number of pages14
JournalAbstract and Applied Analysis
Volume2003
Issue number5
DOIs
StatePublished - Mar 10 2003

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fixed points of holomorphic mappings for domains in Banach spaces'. Together they form a unique fingerprint.

Cite this